# SDR 02FDEA00604

- Difficulty date: August 23, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 727-100
- Aircraft serial: 19087
- Aircraft time: 52,675 hours, 39,925 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF MSY RWY 19 AT V1 APPROXIMATELY 100 KNOTS, WARN BELL SOUNDED WITH NO OTHER LIGHTS OR INDICATIONS IN COCKPIT ATOGW 131.4 - ABORT INITIATED BELL W/N SILENCE ON INITIAL ATTEMPTS.  MAIN CARGO SMOKE DET IS INOP.  FOUND PTT SW ON THE MAIN CARGO SMOKE DET SYSTEM CONTROL PANEL INTERMITTENT.  LIGHTLY TAPPING SW CAUSES BELL TO SOUND BUT NO LIGHTS.  REMOVED CANNON PLUG ON MAIN CARGO SMOKE DETECTOR PNL TO PREVENT NUISANCE BELL.  R&R AURAL WARNING BOX AS PRECAUTION PER MM 31-26-000-4, OP CKS GOOD.  TROUBLESHOOT PER WDM 26-16-01 PG 7, FOUND PIN 14 ON CONNECTOR D3828 CAUSING INTERMITTENT ALARM BELL.  R&R CANNON PLUG CONNECTOR PER B727-100 WIRING DIAGRAM 26-16-01, OPS CK GOOD.
